Volume 17, issue 3 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A nonboundary nef divisor on $\overkern41{M}_{0,12}$

Aaron Pixton

Geometry & Topology 17 (2013) 1317–1324
Abstract

We describe a nef divisor DP on M¯0,12 that is not numerically equivalent to an effective sum of boundary divisors.

Keywords
moduli of curves, nef cone
Mathematical Subject Classification 2010
Primary: 14H10
References
Publication
Received: 29 June 2012
Revised: 8 January 2013
Accepted: 8 February 2013
Published: 6 June 2013
Proposed: Lothar Göttsche
Seconded: Richard Thomas, Jim Bryan
Authors
Aaron Pixton
Department of Mathematics
Princeton University
Fine Hall
Washington Road
Princeton, NJ 08544
USA